# SDR FDEA201108063743

- Difficulty date: August 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 652355570
- Condition: Corroded
- Location: Bs 740-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPOTS OF CORROSION ON KEELBEAM LWR SURFACE AT APPROX FS 760.  ACCOMPLISHED REPAIR AT KEELBEAM LWR SURFACE AT FS 760 ON N00243.
